MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81735
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a foreign object was present in the package.A model-transend 135cm long guide catheter will be used for treatment.When unpacking the device, an insect object was observed inside the box.This device was not used with the patient.The procedure was completed with another of same device.There were no patient complications.
 
Event or Problem Description
It was reported that a foreign object was present in the package.A model-transend 135cm long guide catheter will be used for treatment.When unpacking the device, an insect object was observed inside the box.This device was not used with the patient.The procedure was completed with another of same device.There were no patient complications.It was further reported that the foreign objects were plastic fragments and not the initially reported insects.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device returned with its original pouch batch 23167942.There was a mosquito between the label and the original pouch.Also, there were some particles inside the pouch.It was noted that the pouch was returned already open.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8453416
Report Number2134265-2019-03029
Device Sequence Number2989558
Product Code DQX
UDI-Device Identifier08714729326274
UDI-Public08714729326274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2021
Device Model Number81735
Device Catalogue Number81735
Device Lot Number0023167942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer03/26/2019
04/30/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/11/2019
05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1